# SDR DALA2022081005448

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,696 hours, 41,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B717-200-FUSELAGE SKIN DAMAGE BETWEEN STA 994 1002 AND STR 24R 26R. NRC 002-0001:0514-2001/001 00001: REPAIRED PER ER/A 601169-14 REV. ORIGINAL (PRI 601169-14 REV. 1-7 MATCH ER/A 601169-14 REV. O.) (LP #2358789)
